# SDR AALA201709269022

- Difficulty date: September 25, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 53,021 hours, 26,271 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R1 DOOR VIEW PORT WINDOW IS FOGGED.  PERFORMED VENT INSTALLATION PER AMM 56-30-00-01.  OPERATIONAL CHECK GOOD.
